# SDR SWAA2022090635283

- Difficulty date: July 26, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED WS253 RT WING 2022410108 / [01] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED WS253 RT WING IAW B737-700 SRM 51-40-05 AND DRAWING# 115A2930 REV. - REPLACED BRACKET DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-02. TOOK MEASURE OF CRACK ARE L=0.750 INCH TOOL USED P/N: 500-196-30; S/N A21033429; DUE DATE 02-NOV-22;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED WS253 RT WING IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING# 115A2930 REV. - REPLACED BRACKET DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-02. TOOK MEASURE OF CRACK ARE L=0.750 INCH TOOL USED P/N: 500-196-30; S/N A21033429; DUE DATE 02-NOV-22;[03] CORRECTED STEP 1 AND 2. REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED WS253 RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING# 115A2930 REV. - REPLACED BRACKET DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-02. TOOK MEASURE OF CRACK ARE L=0.750 INCH TOOL USED P/N: 500-196-30; S/N A21033429; DUE DATE 02-NOV-22. SEE INDIVIDUAL SIGN-OFFS BELOW;[04] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED WS253 RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING# 115A2930 REV. - REPLACED BRACKET DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-02. TOOK MEASURE OF CRACK ARE L=0.750 INCH TOOL USED P/N: 500-196-30; S/N A21033429; DUE DATE 02-NOV-22. SEE INDIVIDUAL SIGN-OFFS BELOW
